# SDR UALA2012121207164

- Difficulty date: December 12, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,061 hours, 10,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Worn
- Location: Rt Wlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FROM MAIN GEAR RETRACTION REPORTED ON TAKEOFF.  FLIGHT CREW WILL FILL OUT VIBRATION REPORT EVEN THOUGH EVERYTHING NORMAL IN FLT DECK CABIN ATTENDANT REPORTED VIBRATION FROM 4R MODERATE TO HEAVY VIBRATION DURING GEAR RETRACTION AND STOPPED WITH GEAR FULL UP.  FLT CREW DID NOT FEEL VIBRATION.  ONLY FELT BY FLT ATTENDANT AT DOOR 4 RIGHT.  SUSPECT GEAR DOORS HAVE PLAY, HAVE DOOR BUSHINGS ON AOG. REPLACED LINKAGE ROD.
